Close

CAMP AFRO FOLI DRUM AND DANCE RETREAT PROGRAMME

Camp Afro Foli Drum and Dance Retreat brings you world-class artists from Africa and Australia in a 3 day retreat in the beautiful Sunshine Coast Hinterland. Held from July 14-16th 2017.

Friday July 14th What’s On
2pm Registration
3pm Dundun Drum Class with Nathaniel Combs – Open
4:15pm Djembe Class with Adama Doumbouya – Open
5:30pm Dance Class with Yenenesh Nigusse – Open
6:30pm Dinner  – BYO
7pm Balafon with Bassidi Koné (extra fees apply and bookings essential)
8pm Drum Circle and Bon Fire

NB: All classes run for 1 hour. Programme is subject to change without notice.

Saturday July 15th What’s On What’s On
8am Weekend/Day Registration
8:30am Day Starter
9am Drum Class with Bassidi Koné   – Intermediate /Advanced  Drum Class with Nathaniel – Beginners
10:15am Dance Class with Mohamed Bangoura – Open
11:30am Dundun Drum Class with Bassidi Koné – Open Singing Class with Dani Jones – Open
12:30pm Lunch by Renae’s Pantry
2:00pm Drum Class with Bassidi Koné   – Intermediate /Advanced  Dance Class with Mohamed Bangoura – Open
3:15pm Drum Class with Bassidi Koné – Open Drum Class with Nathaniel  – Beginners
4:30pm Dundun Dance Class with Mohamed Bangoura – Open
6pm Break (Friends and Family arrive for food and show)
7pm African feast served and prepared by Homegrown Cafe – Vegetarian, gluten free, vegan options available
8pm Party night!  Performance with Bassidi Koné, Mohamed Bangoura, Adama Doumbouya, Yenenesh Nigusse, and Foli Kan & Muso Foli!
10pm  Party Finishes

NB: All classes run for 1 hour. Programme is subject to change without notice.

Sunday July 16th What’s On What’s On
7:30am Yoga Class with Melina Alarcon
8am Day Registration
8:30am Day Starter
9am Drum Class with Bassidi Koné   – Intermediate /Advance Drum Class with Anne Harkin  – Beginners
10:15am Dance Class with Mohamed Bangoura – Open
11:30am Dundun Drum Class with Bassidi Koné – Open
12:30pm Lunch by Renae’s Pantry
1:30pm Dance Class with Mohamed Bangoura – Open
2:45pm Drum Class with Bassidi Koné   – Open
4pm Dundun Dance Class with Mohamed Bangoura – Open
5:00pm Farewells and group photo!

NB: All classes run for 1 hour. Programme is subject to change without notice.

Go top